# SDR AALA202001099006

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 25,533 hours, 21,329 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR EMER LH OPEN. PRESS NORMAL. CREW REPORTED NO VISIBLE GREENINDICATION. PAX REPORTED A LOUD POP. WARNING ANNUNCIATED AT APPROX. 6000 FT AND CLEARED DESCENDING THOUGH 6000 FT. EMERGENCY LANDING. REMOVED LH EMER EXIT PER AMM 52-21-00. CKD LATCH MECH, DOOR STRUCTURE AND DOOR SEAL. NO PROBLEMS FOUND. FOUND DOOR SKIN/FUSELAGE STEP AT TOP INCORRECT. ADJUSTED UPPER FITTINGS PER AMM 52-21-00-501. REINSTALLED DOOR. PRESSURIZED AIRCRAFT PER AMM 21-31-00. LEAK CK OK..
